Characterization of barriers of differential games

Abstract : In pursuit-evasion games, when a barrier occurs, splitting the state space into capture and evasion areas, in order to characterize this manifold, the study of the minimum time function requires discontinuous generalized solutions of the Isaacs equation. Thanks to the minimal oriented distance from the target, we obtain a characterization by approximation with continuous functions. The barrier is characterized by the largest upper semicontinuous viscosity subsolution of a variational inequality. This result extends the Isaacs semipermeability property.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00999962
Contributor : Archive Ouverte Prodinra <>
Submitted on : Wednesday, June 4, 2014 - 10:40:03 AM
Last modification on : Wednesday, November 7, 2018 - 11:10:06 PM

Links full text

Identifiers

Collections

Citation

Alain Rapaport. Characterization of barriers of differential games. Journal of Optimization Theory and Applications, Springer Verlag, 1998, 97 (1), pp.151-179. ⟨10.1023/A:1022631318424⟩. ⟨hal-00999962⟩

Share

Metrics

Record views

92